# SDR ASAA2020011331826

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,091 hours, 11,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED FIM 21-53 TASK 821. L PACK LIGHT ILLUMINATES ON RECALL. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801 AND FOUND LT PACK ACTUATOR FAULT. PER FIM 21-62 TASK 801 FAULT RESET AND OPS TEST GOOD.
